Write a review

2 Yrs of Side Effects - Juvederm in Cheeks, Nasolabial Folds and Mouth Corners

I had Juverderm done 2 years ago on cheeks,...

I had Juverderm done 2 years ago on cheeks, nasolabial folds and very little on corners of the mouth (some was the denser one, proper to cheeks) due to lost of volume and skin laxity.

On the right cheek the product went all the way up, near the nose, I can feel it because It's very hard and because it shouldn't be there, my lower eyelid looks even more sunken because a deep tear through was created. Where the product is, in the tear through, I have a reddish small vein or rupture of a "real" vein (can't really tell), the eyelids became very white, blueish white, the rest of the face, specially where I had Juvederm injected, quite red, I've never had my face this colour, I almost did not have any red colour on my cheeks even. So the shape doesn´t help, because the cheeks were not well sculpted and the difference of colour makes it even more noticeable.

I wonder, after 2 years, shouldn't the redness, the blueish eyelids, the red vein be gone? Shouldn't the Juverderm also be gone? Is there a chance that is not Juverderm but some kind of lump generated by my own body? Since than, my eyes, specially the right one feels quite tired and a considerable vein on the outside corners of both eyes is showing like it is being strangulated somewhere so it pops more.

Also have some brown spots from when I was injected that never went away even with a few sessions of dermabrasion. I was waiting for this to go away, but since I don't think I have any Juverderm left in the nasolabial folds, corners of the mouth and even in the cheeks is much less, I'm starting to worry that the problems I described won't go away on their on.

I just read that the product to dissolve Juverderm also can cause a lot of problems. I would like to ask your opinion about the problems I described and a possible way to go. Thank you so much for your time.

How to proceed after Juvederm side effects that lasted for 2 years?
Name not provided

In a way I was happy with the plastic surgeon's competence, but a better understanding on how to shape a cheek in order to get a smooth transition to lower eyelids would be necessary for me to recommend him.

Was this review helpful? 5 others found this helpful

Comments (4)

Hi there, I'm sure it was Juvederm, because I bought it myself. My Surgeon is quite great about it and gives his clients the contacts of where Surgeons usually buy their products so ends up beeing much cheaper for the client.
  • Reply
I am shocked that it is still there after two years!!! Maybe you should talk to a doctor who is experienced using hyaluronidase? Dissolving hyaluronic acid with hyaluronidase does have problems of its own (see my review) but you could at least see someone to ask some questions about it. Good luck!
  • Reply
If you look up "foreign body granuloma" you will find that it is possible to have this auto immune response to any substance that is injected, however unlikely. There have been cases with people getting it from restylane, as well as juvederm, radiesse and others. If you research the treatment options, prednisone is the most common one. But there are others as well. You should see an allergist who will take you seriously. Also, if you end up on prednisone, make sure you eliminate sugar and white flour from your diet since eating those make water retention worse. It will also prevent fat weight gain. So sorry. I had foreigm body granuloma from Evolence. It resolved after 1 year of aggressive treatment using accutane and prednisone.
  • Reply
Is there any way for you to find out from your injector that it was definitely juvederm that was injected and not some other product? This would be my starting point. Let us know what you find out.
  • Reply